# SDR 2005FA0001339

- Difficulty date: August 7, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 369D21200501
- Condition: Damaged
- Location: Main Rotor
- Part time: 7,035 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE UPPER M/R P/C LINK BEARING HAD WORN INTO THE ATTACH HUB OF THE PITCH HOUSING ABOUT .130 INCH UNTIL THE SPHERICAL PART OF THE BEARING CONTACTED, PREVENTING FURTHER PROGRESSION.  (K)
